# SDR I5PA2023071975703

- Difficulty date: July 19, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,184 hours, 33,948 cycles
- Engine: Pwa PW2037
- Engine time: 53,541 hours, 22,988 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: AA134S1
- Part serial: NSN
- Condition: Damaged
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - RH ENGINE IGNITER PLUG FAILED INSPECTION. REPLACED RH ENG IGNITER PLUG.
